# SDR SWIA201232332

- Difficulty date: December 7, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 26,459 hours, 22,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIPS NR 2, 3, 4 AND 5 INOPERATIVE AND FLOOR LEVEL EMERGENCY EXIT ROW EXIT LIGHT INOP WHEN EMERGENCY LIGHT SWITCH ON.  (FLT 6493)  REPLACED NR 2 INVERTER, NR 2 BATTERY CHARGER AND BATTERY PACK IAW AMM PN AD-2013-1A S/N ON 72485 S/N OFF 50480.
